I cannot suggest you discontinue the medication, however do suggest you discuss this with your physician. The problem is there is a "standard of care issue". In the United States a physician cannot suggest you you a medical treatment that is not considered "the standard of care". Coumadin and Plavix meet this standard. To come to the point. You have to be the one to bring the issue up with the physician and say "I'd rather not take this medication. I want an alternative......" The physician cannot initiate this suggestion/conversation. As to whether or not aspirin would be appropriate consult Pubmed, the FDA NIH database, which compares and contrasts mortality using several alternative protocols, including aspirin alone. After reading the studies use one to back up your suggestion for an alternative treatment. Stroke can be caused by both clots and bleeds. Plavix is generally prescribed following a stroke from a clot. Often clots are caused by simple dehydration and inactivity. If you go off the Plavix keep well hydrated at all times with electrolytes.
Until your doctor prescribes you something different to treat this, you should not discontinue use of this as this affects one of your most important organs. Aspirin is used for long term prevention of heart attacks, and is not intended for doing what Plavix does. Book an appointment with your doctor or surgeon and tell them that you are experiencing symptoms.